# SDR YENA2018101070613

- Difficulty date: August 17, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT SEAT TRACK AT FR 20 BEAM Y-1292; REMOVED AND REPLACED THE R2 DOOR SILL BEAM IAW SRM 51-72-11-911-001. REF LCQ NR 24377.
